Posted 10/27/2017 2:18 PM (GMT -7)
I was wondering if anyone has had a similar experience. I've been taking mesalamine enemas for the last 6 or 7 months. It's been making my stomach feel pretty nice. But, for the last 2-3 months I've been getting a little bit of blood (bright red) on the TP (none on the stool) 1-2 days after I use the enema...I use the enemas once a week. The GI doctor says its just a bit of trauma from the enema tip and that I shouldn't worry. But me being me...I'm a bit worried. Have any of you had a similar experience with this? Hopefully it is just hemorrhoids.
TL;DR And this usually happens the night after I use the enema, or the next day. When I use the bathroom afterwords in the morning theres never any blood on the TP, but when I use the bathroom later in the night there is sometimes. Usually this happens after a bigger poop (sorry graphic). I've never had this happen after the 2 day mark, and some weeks theres no blood at all.
This blood on the TP thing happened for about a year or (two on and off) before I was taking the enemas too, but theres a bit more blood now.I've been in clinical remission for about 5 years. I'm taking the enema because the GI saw a bit of inflammation near the rectum, but I've had no diarrhea or anything like that.